Yeast infection & imodium
I had diarrhea on 2rd sept and took imodium 4mg one tablet in night. from yday my motion has totally stopped. and feeling burning and itching in my vaginal area. also thick white discharge is coming from vagina. Can this happen because of diarrhea or because of emodium (loperamide ) tablet ? any OTC medicines or cream for this?
Like the answers? Chat privately with the doctor of your choice
Hello Dear, Diarrhea and your vaginal discharge don't seem to be related in any way. In many cases, it is even normal to have white discharge in middle of your monthly cycle. However you can wait for a couple of days for the white discharge to reduce or take a course of antifungals which will reduce the discharge and also reduce itching and burning.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.